# SDR DALA2017082206342

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,711 hours, 29,735 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Access Door
- Condition: Corroded
- Location: Aft Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FWD STAIRWAY ACCESS DOOR.  DAMAGED AREA WAS REPAIRED IAW ETI-17-17-136, REV 2, AND ER/A 560864-14, REV ORIG.
